MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM 3 EZ 4.5 X 30MM; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM 3 EZ 4.5 X 30MM; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003N3EZ45300
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device implanted.
 
Event or Problem Description
It was reported that once the stent was deployed, one of the distal markers looked out of alignment.No patient consequences were reported due to this event.No additional information was provided.
 
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.In case of this complaint, there may have been anatomical or procedural factors present during the clinical procedure, which may have contributed to the as reported event; however, this cannot be definitively determined.As a review and analysis of all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of undeterminable was assigned to the as reported issue ro marker band misaligned.
 
Event or Problem Description

Brand Name
NEUROFORM 3 EZ 4.5 X 30MM
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8685459
Report Number3008881809-2019-00169
Device Sequence Number2292859
Product Code NJE
UDI-Device Identifier04546540697882
UDI-Public04546540697882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H020002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2021
Device Catalogue NumberM003N3EZ45300
Device Lot Number20127048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1